# SDR AALA20061047

- Difficulty date: November 12, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 5E INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT SEAT 5E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
